# SDR R61A201309220951

- Difficulty date: September 22, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 17070430401
- Condition: Corroded
- Location: Nlg Axle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED NLG AXLE HAS CORROSION ON RT SIDE OF AXLE STRUT.  MX R & R NLG SLIDING TUBE IAW AMM 32-21-04, SEE CONTINUATION CARD VP-030907-2013/583 FOR WORK PERFORMED.
